# SDR GTIA012257

- Difficulty date: November 13, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT LOWER CARGO COMPARTMENT CORRODED AT CHANNEL FROM STATION 889-775.  REMOVED DAMAGE SECTION FROM STATION 859-889.  LOCATED AND DRILLED.  INSTALLED CHANNEL.  (M)
